No Cover Image

Journal article 682 views 110 downloads

Degenerate SDEs with singular drift and applications to Heisenberg groups

Xing Huang, Feng-yu Wang Orcid Logo

Journal of Differential Equations, Volume: 265, Issue: 6, Pages: 2745 - 2777

Swansea University Author: Feng-yu Wang Orcid Logo

Published in: Journal of Differential Equations
ISSN: 00220396
Published: 2018
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 6
Start Page: 2745
End Page: 2777